Translator Disclaimer
June 1984 Existence of elastic deformations with prescribed principal strains and triply orthogonal systems
Dennis M. DeTurck, Deane Yang
Duke Math. J. 51(2): 243-260 (June 1984). DOI: 10.1215/S0012-7094-84-05114-7
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.51 • No. 2 • June 1984
Back to Top